# SDR REXA2012070800878

- Difficulty date: June 24, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,950 hours, 21,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED JUST AFT OF FS 718 FROM CONTACT BETWEEN PYLON FAIRING BOLT AND SKIN.  REPAIRED IAW REO 601R-53-61-268.
